# SDR ABXA010143

- Difficulty date: March 9, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- Aircraft time: 85,679 hours, 26,361 cycles
- System (JASC): 5711 · Wing Spar
- Part: Structure
- Condition: Leaking
- Location: Lt Wing
- Part time: 85,679 hours, 26,361 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE SPAR CAP WAS FOUND TO BE LEAKING FUEL JUST INBOARD OF THE NR 1 PYLON AT WS 444.  MAINTENANCE INSPECTED AND REPAIRED THE AREA IAW ABX REA D857-40311MR.
